IMECH-IR

浏览/检索结果: 共6条,第1-6条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Multistep weighted essentially non-oscillatory scheme 期刊论文
International Journal for Numerical Methods in Fluids, 2014, 卷号: 75, 期号: 4, 页码: 231-249
作者:  Shen YQ(申义庆);  Liu L;  Yang Y(杨焱);  Shen, YQ (reprint author), Chinese Acad Sci, Inst Mech, LHD, Beijing 100190, Peoples R China.
浏览  |  Adobe PDF(1752Kb)  |  收藏  |  浏览/下载:805/194  |  提交时间:2014/07/03
Numerical Method  Weighted Essentially Non-oscillatory Scheme  Shock Wave  Complex Flowfield Simulation  
A multi-moment transport model on cubed-sphere grid 期刊论文
International Journal for Numerical Methods in Fluids, 2011, 卷号: 67, 期号: 12, 页码: 1993-2014
作者:  Chen CG(陈春刚);  Xiao F(肖锋);  Li XL;  Yang Y(杨焱)
浏览  |  Adobe PDF(617Kb)  |  收藏  |  浏览/下载:1011/315  |  提交时间:2012/09/20
Semi-lagrangian Scheme  Finite Volume Method  Transport Process  Global Model  Spherical Geometry  Cubed-sphere Grid  
A Hybrid Scheme Based on Finite Element/Volume Methods for Two Immiscible Fluid Flows 期刊论文
International Journal for Numerical Methods in Fluids, 2009, 卷号: 61, 期号: 8, 页码: 930-944
作者:  Wan T(万田);  Aliabadi S;  Bigler C
Adobe PDF(491Kb)  |  收藏  |  浏览/下载:1120/339  |  提交时间:2010/01/12
Investigation of Two-Dimensional Channel Flow with a Partially Compliant Wall Using Finite Volume-Finite Difference Approach 期刊论文
International Journal for Numerical Methods in Fluids, 2005, 卷号: 49, 期号: 6, 页码: 635-655
作者:  Zhang X(张星);  Ajaykumar R;  Sudharsan NM;  Kumar K;  Zhang, X (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(383Kb)  |  收藏  |  浏览/下载:873/207  |  提交时间:2007/06/15
Analysis of super compact finite difference method and application to simulation of vortex-shock interaction 期刊论文
International Journal for Numerical Methods in Fluids, 2001, 卷号: 36, 期号: 7, 页码: 773-805
作者:  Fu DX(傅德薰);  Ma YW(马延文);  Fu, DX (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(2235Kb)  |  收藏  |  浏览/下载:545/135  |  提交时间:2007/06/15
Numerical solution of the incompressible Navier-Stokes equations with an upwind compact difference scheme 期刊论文
International Journal for Numerical Methods in Fluids, 1999, 卷号: 30, 期号: 5, 页码: 509-521
作者:  Ma YW(马延文);  Fu DX(傅德薰);  Kobayashi T;  TANIGUCHI N;  Ma, YW (reprint author), Chinese Acad Sci, Inst Mech, LNM, 15 Zhong Guan Cun Rd, Beijing 100080, Peoples R China.
Adobe PDF(267Kb)  |  收藏  |  浏览/下载:907/361  |  提交时间:2007/06/15